# SDR DALA2023080406297

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 46,825 hours, 40,209 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE BTW XRS 189 TO 200 APPROX AT LH WING REAR SPAR. SUMMARY OF NRC 00198: ANGLE BTW XRS 189 TO 200 APPROX AT LH WING REAR SPAR WAS REPLACED PER DWG 4981366 REV ORIGINAL AND PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. ALSO TO GET ACCESS TO AREA THE SPOILER HOLD DOWN ACTUATOR WAS REMOVED / INSTALLED PER B717-200 AMM 27-67-06. TEST OK. (LP #2898009)
